# SDR JR2R2011111100587

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670125013
- Condition: Gouged
- Location: Rt Wing
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SKIN GOUGED AT WS 312.  COMPLIED WITH MESA RO CRJ9-57-0348 ON RIGHT L/E SKIN GOUGE AS ON AAR WO 1007307-6200-0011 AND MESA WO 711014235.
